# SDR DHL9872092D

- Difficulty date: November 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Casting
- Part number: 6529625
- Condition: Cracked
- Location: Rt Te Foreflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CHECK, RT O/B FOREFLAP I/B END CASTING CRACKED AT FWD L/E RADIUS.  REMOVED AND REPLACED CRACKED CASTING PER SRM 57-50-1, N/R 2893.
